# SDR COMA0470008

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 1,476 hours, 1,159 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5874 RIGHT ENGINE VIBRATION CAUTION MESSAGE.  COULD NOT DUPLICATE.  RUN CHECKS WERE NORMAL.
